# SDR 249TR0022

- Difficulty date: August 2, 2002
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,893 hours, 26,505 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Adi
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH ADI'S HAD SPEED FLAGS WHICH MADE AUTOTHROTTLES INOP.  INSTALLED SERVICEABLE ADI IAW 34-22-0, ACCOMPLISHED PDC BITE OF AUTOTHROTTLES PER MM 22-31-01, OPS CHECK GOOD.
